Existence of solutions to second order ordinary differential equations having finite limits at ±∞
MetadataShow full metadata
In this article, we study the boundary-value problem
ẍ = ƒ(t, x, ẋ), x(-∞) = x(+∞), ẋ(-∞) = ∞(+∞).
Under adequate hypotheses and using the Bohnenblust-Karlin fixed point theorem for multivalued mappings, we establish the existence of solutions.
CitationAvramescu, C., & Vladimirescu, C. (2004). Existence of solutions to second order ordinary differential equations having finite limits at ±∞. Electronic Journal of Differential Equations, 2004(18), pp. 1-12.
This work is licensed under a Creative Commons Attribution 4.0 International License.